# SDR AWXA200500442

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-05 CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM THE LT FORWARD ENTRYWAY EMERGENCY LIGHT BATTERY PACK WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT FORWARD ENTRYWAY EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
